# SDR DALA2022040602361

- Difficulty date: April 2, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 81,735 hours, 20,352 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6812 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT AT 2R INOP. CORRECTIVE ACTION: REMOVED AND REPLACED 2R DOOR SLIDE ARM LIGHT ASSMBLY IAW B757 AMM 25-66. OPS CHK GOOD. (2180824)
